# SDR U2RA201412170001

- Difficulty date: December 17, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, BS 1680, RBL 34 CORRODED AROUND FASTENERS HOLES LOWER AREA.  CUT OUT DAMAGED AREAS IAW SRM 51-10-02.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS IAW SRM 53-60-51, REPAIR 2, 51-40-05 & 51-40-02.
